# SDR QXEA2010122300185

- Difficulty date: February 20, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 9,147 hours, 10,020 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD HIGH PITCH NOISE CAME FROM FWD RT EMERGENCY EXIT DOOR.  IT STARTED DURING CLIMB BEFORE 10,000' MSL, AND GOT LOUDER DURING CLIMB. PRESSURIZATION INDICATION IN COCKPIT NORMMAL, BUT F/A'S FELT AIR MOVEMENT TOWARD EXIT DOOR & ABNORMAL CABIN PRESSURE CHANGES. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. COMPLIED WITH SUPPLEMENT HS 52-0008 TAPER SEAL REPAIR PARA 1,C STEP (4). PRESSURIZED TO 5.5 DIFF. NO LEAKS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
